Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vaginal itching, using Betnovate. Permanent solution?

hi i am unmarried and virgin ...age having itching problem in my vagina also in its inner of the doctor prescribed BETNOVATE skin cream,after using this cream there is no itching for 2-3 days again its getting start...what is the permanent way to avoid itching over there...? and can i use BETNOVATE cream for further???
Asked On : Sun, 4 Nov 2012
Answers:  2 Views:  501
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Jan 2016
Hallow Dear,

When you have vaginal itching, you should first find out any evidence of vaginal discharge. Curdy white discharge due to yeast infection and/or greenish white frothy discharge due to Trichimona infection are the commonest infections responsible for vaginal itching. The former can be treated with antifungal cream or medicines while the later can be cured by Metronidazole.

If there is no discharge or any infection (or even with the infection also), changed vaginal pH causes itching of vagina. Use of intravaginal Lactobacilli ovules help regain vaginal pH and increase the vaginal resistance also. Lactacyd type of perineal washes are also useful. Daily application by home maid buttermilk or plain home made yogurt will help you regaining healthy vaginal atmosphere and minimise itching.

Please do not use synthetic underwear. Use only soft cotton, hosiery underwear. If you are shaving your private parts, please do not use shaving creams. They alter the vaginal pH and irritate the vagina. Pure aloe vera gel may be useful for such purpose. The fact that Betnovate gives you relief suggests that you may be allergic to some irritant. The commonest are underwear or tampons. You may have to change your hygiene lifestyle. Please use only neutral or slightly acidic soaps like Dove or Piers. Do not apply any deodorants to your private parts.

Prolong use of Betnovate will reduce the immunity and is not recommended.

Report to no other doctor but either Gynaecologist or Dermatologist.

Dr. Nishikant Shrotri
Answered: Sun, 21 Aug 2016
I find this answer helpful
General & Family Physician Dr. Akhtarhusian Ghausi's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that the chances of fungal infection is likely and in my opinion this can be well treated with Miconazole cream, and no need to worry about this, take care and have a nice day.
Answered: Mon, 28 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor